# SDR AWXA9800028

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D-ROW 1-5 EMERG LIGHT INOP NR 3021349 USED ALL READY.  REMOVED AND REPLACED EMERG LIGHT BATTERY AND REPAIRED BROKEN WIRE AT BATTERY PACK, OPS CK GOOD.  STC NR SA3432NM.
